Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 64, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 8:24 PM EDT for Ulster County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 8:24 PM EDT (00:24 UTC)
- Expired
- Jun 19, 2007, 9:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Ulster County, NY
The radar
The Albany radar (KENX), 78 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:23 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 200024
SVRALY
NYC111-200130-
/O.NEW.KALY.SV.W.0064.070620T0024Z-070620T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
824 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 930 PM EDT
* AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES NORTHWEST OF PHOENICIA TO 17 MILES WEST OF WOODLAND
VALLEY CAMPGROUND TO 21 MILES SOUTHWEST OF ELLENVILLE...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF ROXBURY TO 9 MILES
NORTHWEST OF GRAHAMSVILLE TO 8 MILES SOUTH OF MONTICELLO...AND
MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WOODLAND VALLEY CAMPGROUND...NAPANOCH AND ELLENVILLE BY 850 PM
EDT...
WEST SHOKAN...PHOENICIA AND KERHONKSON BY 855 PM EDT...
MOUNT TREMPER BY 900 PM EDT...
OLIVEBRIDGE AND KENNETH L WILSON CAMPGROUND BY 905 PM EDT...
WEST HURLEY BY 910 PM EDT...
LAT...LON 4215 7449 4200 7478 4188 7447 4174 7452
4163 7433 4162 7410 4198 7400 4209 7406
$$
JPV2 follow-up statements
000
WWUS51 KALY 200054
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
854 PM EDT TUE JUN 19 2007
NYC111-200130-
/O.CON.KALY.SV.W.0064.000000T0000Z-070620T0130Z/
ULSTER NY-
854 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL ULSTER COUNTY...
AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YAGERVILLE TO WEST SHOKAN TO CHICHESTER...OR ALONG A
LINE EXTENDING FROM 7 MILES EAST OF GRAHAMSVILLE TO 16 MILES
NORTHEAST OF GRAHAMSVILLE TO 7 MILES SOUTHWEST OF HUNTER...MOVING
EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIGGSVILLE...PALENTOWN...TABASCO AND CHERRYTOWN BY 900 PM EDT...
LIEBHARDT...METTACAHONTS...WINCHELL AND SHADY BY 905 PM EDT...
LYONSVILLE AND KRIPPLEBUSH BY 910 PM EDT...
LAT...LON 4215 7446 4195 7459 4189 7445 4174 7452
4163 7433 4162 7410 4198 7400 4209 7406
$$
JPV000
WWUS51 KALY 200122
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
922 PM EDT TUE JUN 19 2007
NYC111-200132-
/O.EXP.KALY.SV.W.0064.000000T0000Z-070620T0130Z/
ULSTER NY-
922 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ULSTER COUNTY EXPIRES
AT 930 PM EDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4215 7446 4195 7459 4189 7445 4174 7452
4163 7433 4162 7410 4198 7400 4209 7406
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:35 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 19, 3:35 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 335 PM EDT TUE JUN 19 2007 .SYNOPSIS... A VERY WARM AND HUMID SOUTHWEST FLOW OF AIR WILL CONTINUE INTO TONIGHT. A COLD FRONT WILL CROSS THE REGION LATER TONIGHT. THERE WILL BE SHOWERS AND THUNDERSTORMS AHEAD OF AND ALONG THE FRONT. BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL RETURN TO THE REGION BY WEDNESDAY AFTERNOON. ANOTHER DISTURBANCE WILL APPROACH THURSDAY AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/... CONVECTION FIRING UP ALONG A PRE-FRONTAL TROUGH THAT EXTENDS FROM NORHTERN HAMILTON COUNTY TO NEAR BINGHAMTON. CELLS ARE MOVING NORTHEAST ALONG THIS BOUNDARY...SO EASTWARD PROGRESSION WILL BE SLOW. EXPECT THIS LINE WILL EXTEND FROM THE LAKE GEORGE AREA TO THE CATSKILLS BY 6-7 PM. FROM PREVIOUS DISCUSSION...CONCERNING CONVECTION THAT WILL FORM NEAR THE COLD FRONT. WE FORESEE A LINE OF CONVECTION FORMING AHEAD OF THE COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE REGION 00Z-06Z. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. HEAVY RAIN CONTINUES TO BE A SUBSTANTIAL THREAT WITH PWATS IN THE 1.5-1.75 RANGE WHICH IS 150-175% ABOVE NORMAL. THE WRF CREATES A CONVECTIVE DELUGE FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF RAINFALL 00Z-12Z. THE GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL 0.5-1.5 OF RAINFALL. OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z MREFS SHOW PWATS DEPICT PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVERNIGHT. THE REGION NEEDS TO RAINFALL TOO. CONVECTIVE EVOLUTION AND MODE WILL MATTER...THOUGH CORFIDI VECTORS UTILIZING THE MESO BETA ELEMENTS OFF BUFKIT FOR THE GFS AND WRF PROFILES SHOW THINGS MOVING ALONG WITH THE FRONT. SPC HAS INCLUDED ENTIRE FORECAST AREA IN A SEVERE THUNDERSTORM WATCH THROUGH 1100 PM. && .SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/... A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL REGION NORTH AND WEST. THE SHOWERS SHOULD END AROUND 12Z OVER WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA. SUBSIDENCE QUICKLY TAKES PLACE ON WEDNESDAY WITH LINGERING SHOWERS ACROSS THE EASTERN COUNTIES ENDING BY NOON. COOLER AND DRIER AIR FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON HIGH TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER PLENTY OF SUNSHINE. && .LONG TERM /THURSDAY THROUGH TUESDAY/... TROUGH AND A REINFORCING COLD FRONT WILL CROSS THE REGION THURSDAY AFTERNOON AND EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS... WITH ANOTHER SYSTEM SATURDAY AFTERNOON AND NIGHT. OTHERWISE DRY THROUGH THE PERIOD WITH NORMAL TO A LITTLE BELOW NORMAL TEMPS. ON TUESDAY A WARMER AND MORE HUMID AIRMASS WILL BEGIN TO MOVE IN. && .AVIATION /19Z MONDAY THROUGH SUNDAY/... EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS. ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z. THE SHRAS AND TSRAS WILL INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN THIS TIME FRAME. FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME MVFR MIXED IN PRIOR TO 00Z. AFTER 00Z...IFR VSBYS AND ISOLD IFR CIGS WILL BE POSSIBLE. FOR NOW...WE LEANED TOWARDS MVFR CIGS AND VSBYS...EXCEPT AT KGFL. THE FRONT CLEARS THE REGION BETWEEN 09Z-12Z. THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS. OUTLOOK... WED...VFR. ISOLD AM SHRA. THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA. FRI...VFR. NO SIG WX. SAT...VFR. CHANCE FOR SHRA/TSRA. SUN...VFR. && .FIRE WEATHER... SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR SHOWERS FROM WEST TO EAST. EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE 90-100 PERCENT TONIGHT...AND AGAIN WED NT. MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO 5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST VALUES ACROSS THE CATSKILLS. && .HYDROLOGY... SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT. THIS SHOULD PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE. WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN 1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD. HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO EARLY THU. ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO THE NRN EXTENT OF THE HSA ON THU. ANOTHER DRY STRETCH WITH COOLER THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 19, 3:38 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 338 PM EDT TUE JUN 19 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 338 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND PRIOR TO 11 PM. PLEASE SEND REPORTS OF LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN ...OR THE 1 800 SPOTTER NUMBERS. TAW
In the hours before
Special weather statement, Jun 19, 6:17 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 617 PM EDT TUE JUN 19 2007 NYZ042-043-083-084-192245- NORTHERN WARREN NY-SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY- SOUTHERN WASHINGTON NY- 617 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS IN WARREN AND WASHINGTON COUNTIES... AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 45 MPH... FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HULETTS LANDING TO LAKE GEORGE VILLAGE TO 7 MILES SOUTHWEST OF WEST GLENS FALLS...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WHITEHALL TO LAKE GEORGE VILLAGE TO 9 MILES SOUTHWEST OF GLENS FALLS...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... WEST GLENS FALLS AND GLENS FALLS BY 625 PM EDT HUDSON FALLS AND FORT EDWARD BY 635 PM EDT WHITEHALL BY 640 PM EDT COMSTOCK AND 6 MILES WEST OF HARTFORD BY 645 PM EDT IF ON OR NEAR LAKE GEORGE GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM SNYDER
Special weather statement, Jun 19, 6:20 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 620 PM EDT TUE JUN 19 2007 NYZ058-063-192300- WESTERN GREENE NY-WESTERN ULSTER NY- 620 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS IN GREENE AND ULSTER COUNTIES... AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WINDHAM TO 15 MILES WEST OF WOODLAND VALLEY CAMPGROUND...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF HUNTER TO 12 MILES SOUTH OF ROXBURY TO 11 MILES NORTH OF GRAHAMSVILLE...AND MOVING EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... WINDHAM BY 635 PM EDT HUNTER BY 645 PM EDT WOODLAND VALLEY CAMPGROUND AND PHOENICIA BY 650 PM EDT LANESVILLE BY 655 PM EDT NORTH-SOUTH LAKE CAMPGROUND...KENNETH L WILSON CAMPGROUND AND MOUNT TREMPER BY 700 PM EDT JPV
Local storm report, Jun 19, 6:22 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG DUANESBURG 42.76N 74.13W
06/19/2007 SCHENECTADY NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
ELHSpecial weather statement, Jun 19, 6:32 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 632 PM EDT TUE JUN 19 2007 NYZ041-043-050-053-054-084-192300- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 632 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS IN RENSSELAER...SARATOGA AND WASHINGTON COUNTIES... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH... FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF COMSTOCK TO 6 MILES WEST OF GREENWICH TO WATERFORD...OR ALONG A LINE EXTENDING FROM LAKE GEORGE VILLAGE TO 8 MILES EAST OF SARATOGA SPRINGS TO COHOES...AND MOVING EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... CENTER BRUNSWICK BY 640 PM EDT GREENWICH BY 645 PM EDT COMSTOCK BY 650 PM EDT HARTFORD AND CAMBRIDGE BY 655 PM EDT SALEM...HOOSICK FALLS...GRAFTON AND GRANVILLE BY 700 PM EDT IF ON OR NEAR LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM SNYDER
Local storm report, Jun 19, 7:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ELHLocal storm report, Jun 19, 7:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
748 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG STILLWATER 42.95N 73.64W
06/19/2007 SARATOGA NY LAW ENFORCEMENT
ONE TREE DOWN.
0640 PM TSTM WND DMG MALTA 42.97N 73.79W
06/19/2007 SARATOGA NY LAW ENFORCEMENT
ONE TREE AND POWER LINES DOWN.
&&
ELHNearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.